# SDR IPXA2022120588695

- Difficulty date: December 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 7,859 hours, 2,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, EMERGENCY DECLARED.   DURING CLIMB FWD CARGO DOOR EICAS MESSAGE. RESULTED IN EMERGENCY RETURN TO RNO.  ACCOMPLISHED DMP. VERIFIED LWR CARGO DOOR CLOSED, LATCHED AND LOCKED.  ACCOMPLISHED PSEU BITE IAW FIM 32 09-00-815-803-001, NO IN FLIGHT OR CURRENT FAULTS DISPLAYED PSEU SYS TESTS OK.  CHECKED FWD CARGO DOOR SENSORS CLEARANCE IAW AMM 52-71-02, ALL CHECKED CORRECT, OPERATED DOOR SEVERAL TIMES IAW AMM 52-33-08,  DOOR OPERATES & INDICATES CORRECTLY.
